U.S. doctors online nowAsk doctors free
CA
A 32-year-old female asked:

I just started levora (ethinyl estradiol and levonorgestrel) birth controlfor a week nd i notice that i have left leg pain, should i stop taking it?

1 doctor answer1 doctor weighed in
Dr. Stephen Richards
Obstetrics & Gynecology 43 years experience
Maybe: You should talk to doctor. Is there a family history of clotting disorders? Where is your leg pain, is it localized or your entire leg?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 8, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.